MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 80619
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is an estimated date based off the aware date as the exact event date was not reported.
 
Event or Problem Description
It was reported that the catheter fell apart.A direxion hi-flo catheter was selected use.During the procedure, when the device was withdrawn, it was noted that the catheter fell apart.The procedure was completed with the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Date of event is an estimated date based off the aware date as the exact event date was not reported.Device evaluated by mfr.: returned product was a direxion catheter.The tip and inner/outer shaft were microscopically and visually inspected.Inspection revealed a complete separation in the outer shaft, and the inner shaft was kinked directly below the strain relief.The rest of the device was inspected, and no other damage or irregularities were found.
 
Event or Problem Description

Brand Name
DIREXION HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8350288
Report Number2134265-2019-01381
Device Sequence Number14024456
Product Code KRA
UDI-Device Identifier08714729839545
UDI-Public08714729839545
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2020
Device Model Number80619
Device Catalogue Number80619
Device Lot Number22609318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1